Buy Acetaminophen (Paracetamol) Online

What is Acetaminophen?

Acetaminophen (Paracetamol) is a widespread analgesic medicine, usually prescribed to ease various types of pain.

acetaminophen genericAcetaminophen provides analgesic, febrifugal, and less expressed anti-inflammatory action. The medicine's action begins in 10-15 minutes after its intake. Acetaminophen may cause liver, kidneys and vascular system disorders, if taken in larger doses than prescribed.

Acetaminophen (Paracetamol) is absorbed quickly in the upper intestine, penetrates in all body tissues. The insignificant quantity of paracetamol is diacetylated with formation para-aminophenol hydrochloride, which promotes methemoglobin formation. This fact makes Acetaminophen toxic. The maximum concentration of Acetaminophen in the body is observed in 30-40 minutes after its intake. The febrifugal effect comes in 1,5-2 hours. The period of partial ejection of paracetamol is 2-4 hours.

Acetaminophen may cause hepatotoxic effect if taken in large dosages for a long period of time.

Unlike Aspirin, Ibuprofen, Diclofenac and other anti-pyretic agents, Paracetamol has low anti-inflammatory action.

Acetaminophen is used to treat various disorders accompanied with pain (headache, pains in muscles, backache, toothache) and fever (the flu or cold).

When Should I Take Acetaminophen (Paracetamol)?

Acetaminophen is usually prescribed to ease weak and moderate pain syndrome. Take Acetaminophen if you have:

  • Migraines;
  • Injuries pain;
  • Neuralgia;
  • Algodismenorrhea;
  • Toothache
  • Headache;
  • Myalgia;
  • Arthralgias.

Acetaminophen is also used during treatment of infectious and inflammatory diseases accompanied by fever.

Acetaminophen (Paracetamol) Dosage

Take Acetaminophen several hours after a meal. The single dose of Acetaminophen is 500 mg 4 times a day. In cases of the expressed pain syndrome, take the maximum single dose of 1000mg.

Do not exceed the maximum daily dosage of 4000mg. Try not to use Acetaminophen for more than a week to avoid overdose symptoms, such as nausea, anorexia, vomiting and liver disorders.

Senior people, pregnant women, people with kidney, liver disorders and with constitutional hyperbilirubinemia should take lower daily doses of Acetaminophen pills for shorter periods of time, washing them down with enough liquid.

Be careful taking Acetaminophen with other anti-inflammatory and febrifugal medicines at the same time, because they may also contain paracetamol. Avoid taking Acetaminophen with anticoagulants and aspirin.

Contraindications

Avoid using Acetaminophen if you have:

  • Hepatonephric insufficiency;
  • Anaemia;
  • Leukopenia;
  • Hypersensitivity to Acetaminophen components.

Do not use Acetaminophen for children under 12 years old.

Pregnant women are advised against using Paracetamol.

Take Acetaminophen with caution if you have:

  • Virus hepatitis;
  • Renal and liver disorder;
  • Ischemic heart disorder;
  • Cerebrovascular diseases;
  • Chronic heart failure;
  • Diseases of peripheric arteries;
  • Diabetes;
  • Alcoholic lesion of a liver and alcoholism;
  • Serious somatopathies.

Acetaminophen (Paracetamol) Side Effects:

Acetaminophen intake may cause the following side effects:

  • anaemia;
  • thrombocytopenia;
  • agranulocytosis;
  • leukopenia;
  • methemoglobinemia;
  • renal colic;
  • aseptic pyuria;
  • glomerulonephrit;
  • hypererethism;
  • drowsiness;
  • contractility depression of a cardiac muscle;
  • nausea;
  • pain in epigastric area;
  • dermal rashes;
  • itch;

Paracetamol may lead to hepatotoxic effect if used for long time periods.

Do not take alcohol while using Acetaminophen, because it may increase a risk of liver tissues destruction.

Pregnancy

Pregnant and breastfeeding women should take Acetaminophen with caution.

Interaction with other medical products:

Do not take Acetaminophen with barbiturates of anti-epileptic medicines, because it can cause hepatotoxic effect and decrease febrifugal action of Paracetamol.

Paracetamol strengthens an action of indirect coagulums, salicylicum acid, caffeine, codeine.

Paracetamol strengthens action of spasmolysants.

Paracetamol overdose

Do not take Acetaminophen with other medical products containing Paracetamol in order to avoid overdose.

Paracetamol overdoseIf the quantity of Acetaminophen you have taken several times exceeds the recommended dose, it may cause toxic action on a liver, which is accompanied with:

  •  drowsiness;
  •  paleness of dermal and visible mucous integuments;
  •  nausea;
  •  vomiting;
  •  giddiness.

The majority of these symptoms are developed in first days after Acetaminophen (Paracetamol) intake.

If you experience one or several symptoms listed above, call the ambulance immediately.

Attention!

The description of Acetaminophen in this article is a simplified and brief version of the official prescription guide from the manufacturer. Consult with your attending physician before taking Acetaminophen.

The information in this article is for information purpose only and should not be used as a manual for self-treatment. Only a medical specialist can make a decision about the medical product prescription and define the right dosage for you.